# SDR HEEA967715

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476X
- Make and model: Skrsky S76A
- Aircraft serial: 760436
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: MI5853001
- Condition: Failed
- Location: Radar
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UNIT WILL NOT POWER UP RADAR INDICATOR.
